# SDR QMLA2017041717041

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N129JW
- Make and model: Pilats PC1245
- Aircraft serial: 129
- Aircraft time: 5,471 hours, 6,612 cycles
- Engine: Pwa PT6*
- Engine time: 5,399 hours, 6,447 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Fitting
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPE ECS/PRESSURIZATION FAIL ON CLIMB AT APPROXIMTELY 13000 FT, ALSO FAILED HOLDING CABIN PRESSURE ON MANUAL MODE. OPEN ACCESS PANEL BELOW COPILOT SEAT. FOUND A AN FITTING SLIGHTLY LOOSE ON CHECK VALVE NEXT TO EJECTOR, JET.  REMOVED CHECK VALVE BY REMOVEING THE AN FITTINGS ON EACH SIDE. INSPECTED & CHECKED FLOW OF AIR. REINSTALLED THE CHECK VALVE.  PERFORMED OPERATIONL TEST OF PRESSURIZATION CONTROL SYSTEM IN REFERENCE TO PC-12 AMM 12-A-71-00-00-00A-903A-A. OPS CHECKED NORMAL. FLIGHT CHECK FOUND NO DEFECTS.
